# SDR ASOA05467

- Difficulty date: May 27, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Component: Pax Door
- Component part number: 601R31901961
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS FOUND DIFFICULT TO OPEN AND THE SLOW HANDLE PUSHING OUT.  MAINTENANCE LUBRICATED THE PASSENGER DOOR HANDLE AND INTERNAL MECHANISM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
